Title of article :
Atkinson’s super-linear oscillation theorem for matrix dynamic equations on a time scale
Author/Authors :
Liuman Ou، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2004
Pages :
15
From page :
615
To page :
629
Abstract :
By applying the Riccati technique and operator theory, we establish on a time scale T both oscillation and non-oscillation criteria for Atkinson’s super-linear matrix dynamic equation XΔ2 + [Xm(t)Q(t)X∗m(t )]σXσ (t ) = 0. These results extend and unify earlier results for the differential and difference equation case.  2004 Elsevier Inc. All rights reserved
Keywords :
Riccati technique , Non-oscillation , oscillation , Time scales , Operator
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2004
Journal title :
Journal of Mathematical Analysis and Applications
Record number :
931541
Link To Document :
بازگشت